# SDR ASAA1159619

- Difficulty date: May 6, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 8,376 hours, 2,517 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN TEMPERATURE DIFFICULT TO CONTROL IN AUTO, EITHER TOO HOT OR TOO COLD.  BITE CHECKED TEMP CONTROLLERS NO FAULTS.  FOUND CABIN TEMP SENSOR FILTERS VERY DIRTY.  CHANGED FWD & AFT FILTERS.
